Intraoperative Ephedrine Allergy in a Patient Who Received Chemotherapy and Perioperative Hypersensitivity Reactions [Turk J Anaesthesiol Reanim]
Turk J Anaesthesiol Reanim. 2015; 43(2): 130-133 | DOI: 10.5152/TJAR.2014.77044  

Intraoperative Ephedrine Allergy in a Patient Who Received Chemotherapy and Perioperative Hypersensitivity Reactions

Sedat Hakimoğlu1, Kasım Tuzcu1, Işıl Davarcı1, Murat Karcıoğlu1, Raziye Kurt2, İsmail Dikey1
1Departman of Anaesthesiology and Reanimation, Mustafa Kemal University, Hatay, Turkey
2Department of Obstetrics and Gyneacology, Mustafa Kemal University, Hatay, Turkey

Anaesthesia represents a specific set-up in respect to pharmacology, and during this time, early hypersensitivity reactions or anaphylaxis may occur in patients who are exposed to a great number of foreign substances. Intravenous ephedrine (5 mg) was applied to a 37-year-old patient due to the development of intraoperative hypotension in a total abdominal hysterectomy operation. After application, hyperaemia was seen in the track of the intravenous catheter of that extremity. Approximately 15 minutes later, urticarial plaques were observed extensively in the abdomen and in both extremities. Methylprednisolone (100 mg+100 mg) and pheniramine (45.5 mg) were given with an increasing infusion rate of intravenous crystalloid. The patient was extubated without any problem and removed to the recovery unit for observation. After the total disappearance of lesions at postoperative 60 minutes and because of the stability of vital signs, the patient was removed to the service. In the follow-up of surgery, no complication developed, and the patient was discharged on postoperative day 2.

Keywords: Ephedrine, intraoperative, hypersensitivity reactions


Kemoterapi Almış Hastada İntraoperatif Efedrin Alerjisi ve Perioperatif Hipersensitivite Reaksiyonları

Sedat Hakimoğlu1, Kasım Tuzcu1, Işıl Davarcı1, Murat Karcıoğlu1, Raziye Kurt2, İsmail Dikey1
1Mustafa Kemal Üniversitesi Tıp Fakültesi, Anesteziyoloji ve Reanimasyon Anabilim Dalı, Hatay, Türkiye
2Mustafa Kemal Üniversitesi Tıp Fakültesi, Kadın Hastalıkları ve Doğum Anabilim Dalı, Hatay, Türkiye

Kemoterapi almış hastada intraoperatif efedrin alerjisi ve perioperatif hipersensitivite reaksiyonları anestezi, farmakolojik açıdan özgül bir durumu temsil eder ve bu süre boyunca çok sayıda yabancı maddelere maruz kalan hastalarda erken aşırı duyarlılık reaksiyonları veya anafilaksi gelişebilir. Otuz yedi yaşındaki, total abdominal histerektomi planlanan hastada intraoperatif hipotansiyon gelişmesi nedeniyle (5 mg) efedrin iv uygulandı. Uygulama sonrası aynı ekstremitenin iv kanülün yerleştirildiği ven trasesi hattında kızarıklık görüldü. Yaklaşık 15 dakika sonra her iki ekstremitede, batında yaygın ürtiker plakları gözlendi. İntravenöz kristalloid infüzyon hızı arttırılarak, metilprednisolon (100 mg+100 mg), Feniraminmaleat (45,5 mg) verildi. Postoperatif sorunsuz ekstübe edilerek postoperatif bakım ünitesinde gözleme alındı. Lezyonları postoperatif 60. dakikada tamamen ortadan kalkmasının ardından yaşamsal bulgularının da istikrarlı olması nedeniyle servise alındı. Cerrahi takibinde herhangi bir komplikasyon gelişmeyen hasta yatışının ikinci gününde taburcu edildi.

Anahtar Kelimeler: Efedrin, intraoperatif, hipersensitivite reaksiyonları


Sedat Hakimoğlu, Kasım Tuzcu, Işıl Davarcı, Murat Karcıoğlu, Raziye Kurt, İsmail Dikey. Intraoperative Ephedrine Allergy in a Patient Who Received Chemotherapy and Perioperative Hypersensitivity Reactions. Turk J Anaesthesiol Reanim. 2015; 43(2): 130-133

Corresponding Author: Sedat Hakimoğlu, Türkiye


TOOLS
Full Text PDF
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar